Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nicole424

Member
  • Total Reviews

    0
  • Content Count

    52
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nicole424

  • Rank
    Junior Member
  1. well, within the 2nd month id have to say i was almost completly clear. it was so fast for me. for about 2 months ive not had any acne. its great :]] how about yall?
  2. wow this has just flown by. i can't believe it. my skin is completly clear. although i am RED. what?!? does this go away???? please please. teehee. and my pores are kinda big. i'm hoping they will shrink?? other than that....I LOVE LOVE LOVE accutane. love. makes me happy.
  3. huge pores. grr! Im on month 3 of accutane. my face is lookin great. but darn pores are rly big! is this normal??
  4. yes. before i used it and i had no problem. ever. its weird i reacted to it now. but i am using lotion to moisterize it. =)
  5. so..im on accutane. its around my 2nd month. almost 3rd. about 3 weeks ago i used hand sanitizer and my arms broke out into a rash. really different. and then, about that time, they started to get REALLY dry. and scaly. in patches. its itchy and annoying. is this an accutane side effect??
  6. hmm. mine started almost immediately. I had sore muscles and aches for awhile. I am on day 53 i think. and i am feeling just fine. dry lipe tho. and alittle hair loss. but accutane is a MIRACLE i tell you. haha
  7. CHAP STICK. buy tons of it to go EVERYWHERE. you dont want to forget it. and remember...you will have good and bad days. but keep your chin up, because you will look amazing in the end. gooood luck!!!!!!!!1
  8. i agree with myresults. I also did the string and it was just fine. plus...its less painful afterwards!!!
  9. yess...i am being switched to Claravis now. i heard more side effects happen with Claravis vs Sotret? anyone heard about that? yess...i am being switched to Claravis now. i heard more side effects happen with Claravis vs Sotret? anyone heard about that?
  10. i am also graduating may 30th. i started Accutane one month ago. i have han a very minor breakout. id say go for it...you have no idea what you will look like. right now, im so pleased with my skin!!! good luck!
  11. who has taken this? i've been on Sotret, and its being discontinued or something. i've heard there are more side effects? anyoneeee???
  12. i just finished one month of accutane. i've had minor dryness, and a few other side effects. I just went up to two 30 mg yesterday. my face is now so soft...and i have NO OIL now....so amazing! i have a couple small pimples...not bad at all. should i be expecting a big breakout for my IB, or is it good i haven't broken out badly? thanks in advance, y'all are a lifesaver!!!!!
  13. hwy! i am 105 and on two 30 mg. a day. i have dealt with dryness...but not terribly bad.
×